RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shamoyan, Romi Faizoevich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 39

Number of views:
This page:3187
Abstract pages:4767
Full texts:1989
References:826
Candidate of physico-mathematical sciences
E-mail: , , , ,

http://www.mathnet.ru/eng/person18471
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/658512

Publications in Math-Net.Ru
2019
1. R. F. Shamoyan, V. V. Loseva, “On Hardy type spaces in some domains in $\mathbb{C}^n$ and related problems”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 27:2 (2019),  12–37  mathnet  elib
2. R. F. Shamoyan, “On decomposition theorems of multifunctional Bergman type spaces in some domains in $C^{n}$”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 26:1 (2019),  28–45  mathnet  elib
2018
3. R. F. Shamoyan, A. N. Shipka, “On some new estimates related with distance function for differential forms”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, 2(22),  20–27  mathnet  elib
4. R. F. Shamoyan, A. N. Shipka, “On some new projection theorems and sharp estimates in Herz type spaces in bounded pseudoconvex domains”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, 1(21),  64–77  mathnet  elib
5. R. F. Shamoyan, O. Mihić, “On some new estimates related with Bergman ball and Poisson integral in tubular domain and unit ball”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, 1(21),  48–63  mathnet  elib
2017
6. R. F. Shamoyan, S. P. Maksakov, “Bounded integral operators in some weighted spaces of analytic functions on product domains and related results”, Chelyab. Fiz.-Mat. Zh., 2:2 (2017),  210–230  mathnet  mathscinet  elib
7. R. F. Shamoyan, S. P. Maksakov, “On some new estimates for a gradient of a function in product domains and related results”, PFMT, 2017, 3(32),  69–74  mathnet
8. R. F. Shamoyan, S. P. Maksakov, “On some sharp theorems on distance function in Hardy type, Bergman type and Herz type analytic classes”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, 3(19),  25–49  mathnet  elib
2016
9. Romi F. Shamoyan, Sergey M. Kurilenko, “On traces in Hardy type analytic spaces in bounded strictly pseudoconvex domains and in tubular domains over symmetric cones”, J. Sib. Fed. Univ. Math. Phys., 9:4 (2016),  510–517  mathnet  isi
2015
10. R. Shamoyan, S. Kurilenko, “Traces and distances in analytic function spaces in $C^n$ and Martinelly–Bochner integrals”, Chebyshevskii Sb., 16:2 (2015),  254–272  mathnet  elib
11. Romi F. Shamoyan, Sergey M. Kurilenko, “A note on a distance function in Bergman type analytic function spaces of several variables”, J. Sib. Fed. Univ. Math. Phys., 8:1 (2015),  75–85  mathnet
12. R. F. Shamoyan, S. M. Kurilenko, “On traces of analytic Herz and Bloch type spaces in bounded strongly pseudoconvex domains in $\mathbb{C}^{n}$”, Probl. Anal. Issues Anal., 4(22):1 (2015),  73–94  mathnet  isi  elib
13. R. F. Shamoyan, O. A. Zaytseva, “On sharp traces of some new analytic Herz-type spaces in Siegel domains in $\mathbb{C}^n$”, PFMT, 2015, 4(25),  87–95  mathnet
14. R. F. Shamoyan, S. M. Kurilenko, “Īn a trace operator in Bergman type analytic spaces in Siegel domains of the second type”, PFMT, 2015, 2(23),  83–90  mathnet
15. R. F. Shamoyan, N. M. Makhina, “On continuous linear functionals in some weighted functional classes on product domains”, Sib. Èlektron. Mat. Izv., 12 (2015),  651–678  mathnet
2014
16. R. Shamoyan, S. Kurilenko, “Some remarks on distances in spaces of analytic functions in bounded domains with $C^2$ boundary and admissible domains”, Chebyshevskii Sb., 15:3 (2014),  114–130  mathnet
17. Romi F. Shamoyan, Sergey M. Kurilenko, “On a new embedding theorem in analytic Bergman type spaces in bounded strictly pseudoconvex domains of $n$-dimensional complex space”, J. Sib. Fed. Univ. Math. Phys., 7:3 (2014),  383–388  mathnet
18. R. F. Shamoyan, S. M. Kurilenko, “On extremal problems in tubular domains over symmetric cones”, Probl. Anal. Issues Anal., 3(21):1 (2014),  44–65  mathnet  elib
2013
19. Romi F. Shamoyan, Elena Povprits, “Sharp theorems on traces in analytic spaces in tube domains over symmetric cones”, J. Sib. Fed. Univ. Math. Phys., 6:4 (2013),  527–538  mathnet
20. Romi F. Shamoyan, “On new parametric representations of analytic area Nevanlinna type classes in a circular ring $\mathbf K$ on a complex plane $\mathbf C$”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013),  114–119  mathnet
21. R. F. Shamoyan, “On some extremal problems in certain harmonic function spaces of several variables related to mixed norm spaces”, Probl. Anal. Issues Anal., 2(20):1 (2013),  43–58  mathnet  mathscinet  zmath
2012
22. Romi F. Shamoyan, Miloš Arsenović, “On multipliers of holomorphic $F^{p,q}_\alpha$ type spaces on the unit polydisc”, J. Sib. Fed. Univ. Math. Phys., 5:4 (2012),  471–479  mathnet
23. Miloš Arsenović, Romi F. Shamoyan, “Sharp theorems on multipliers and distances in harmonic function spaces in higher dimension”, J. Sib. Fed. Univ. Math. Phys., 5:3 (2012),  291–302  mathnet
24. R. F. Shamoyan, “On decriptions of closed ideals of analytic area Nevanlinna type classes in a circular ring on a complex plane $\mathbb{C}$”, Probl. Anal. Issues Anal., 1(19):1 (2012),  24–31  mathnet  mathscinet  zmath
2011
25. R. F. Shamoyan, H. Li, “On characterizations of main parts of some meromorphic classes of area Nevanlinna type in the unit disk”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2011, 18,  83–90  mathnet  mathscinet  elib
2010
26. Romi Shamoyan, Haiying Li, “On the action of differentiation operator in some classes of Nevanlinna-Djrbashian type in the unit disk and polydisk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, 1,  100–105  mathnet  mathscinet  zmath
27. R. F. Shamoyan, O. R. Mihić, “On zeros of some analytic spaces of area Nevanlinna type in halfplane”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2010, 17,  67–72  mathnet  elib
2009
28. Romi F. Shamoyan, Olivera R. Mihić, “On new estimates for distances in analytic function spaces in higher dimension”, Sib. Èlektron. Mat. Izv., 6 (2009),  514–517  mathnet  mathscinet
2008
29. R. F. Shamoyan, “Some remarks on the operator of diagonal map and on multifunctional analytic spaces”, Vestnik Chelyabinsk. Gos. Univ., 2008, 10,  19–24  mathnet
2007
30. R. F. Shamoyan, “BMO-type characterizations and the diagonal mapping and boundedness of integral operators in some spaces of analytic functions”, Vladikavkaz. Mat. Zh., 9:2 (2007),  40–53  mathnet  mathscinet
2006
31. R. F. Shamoyan, “Factorization theorems for some spaces of analytic functions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, 3,  124–127  mathnet  mathscinet  zmath
2005
32. R. F. Shamoyan, “On coefficient multipliers in the spaces BMOA”, Mat. Zametki, 77:4 (2005),  630–636  mathnet  mathscinet  zmath  elib; Math. Notes, 77:4 (2005), 580–586  isi  scopus
2003
33. R. F. Shamoyan, “On the multiplicative properties of Blaschke products in some classes of functions holomorphic in the disk”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 2,  80–82  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:2 (2003), 79–81
34. R. F. Shamoyan, “Action of Convolution and Toeplitz Operators in Spaces of BMOA type”, Mat. Zametki, 73:5 (2003),  759–772  mathnet  mathscinet  zmath; Math. Notes, 73:5 (2003), 711–723  isi  scopus
35. R. F. Shamoyan, “On $BMO$-type characteristics for one class of holomorphic functions in a disk”, Sibirsk. Mat. Zh., 44:3 (2003),  686–712  mathnet  mathscinet  zmath  elib; Siberian Math. J., 44:3 (2003), 539–560  isi
2002
36. R. F. Shamoyan, “On some properties of partial sums of the Taylor series for the analytical functions in the circle”, Fundam. Prikl. Mat., 8:4 (2002),  1225–1233  mathnet  mathscinet  zmath
37. R. F. Shamoyan, “On the coefficient multipliers of Bloch and Hardy spaces in a polydisk”, Sibirsk. Mat. Zh., 43:1 (2002),  212–227  mathnet  mathscinet  zmath; Siberian Math. J., 43:1 (2002), 169–182  isi
2000
38. R. F. Shamoyan, “Continuous functionals and multipliers of power series of a class of functions analytic in a polydisk”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 7,  67–69  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:7 (2000), 63–65
1999
39. R. F. Shamoyan, “A representation of linear functionals on some class of holomorphic functions in the unit disk”, Mat. Fiz. Anal. Geom., 6:3/4 (1999),  361–371  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020